# SDR ASAA0873492

- Difficulty date: September 3, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 146A9401
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO PIT FLOOR PANEL TEE SPLICE PLATE AT BS 727D.  CORROSION FOUND ON AFT CARGO PIT FLOOR PANEL TEE SPLICE WAS INVESTIGATED AND REPLACED IAW B737 700 SRM 53 00 53 AND DWG 146A9401.
